Ba2006.pdf (963.87 kB)

Rigorous numerical approximation of escape rates

Download (963.87 kB)
journal contribution
posted on 01.09.2017, 09:49 by Wael Bahsoun
An interval map with holes is a mathematical model which is used in the study of nonequilibrium statistical mechanics. We use Ulam's method to approximate the escape rate for an interval map with holes and find a bound on the approximation error.

Funding

WB is a recipient of PIMS postdoctoral fellowship.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Nonlinearity

Volume

19

Pages

. 2529 - 2542

Citation

BAHSOUN, W., 2006. Rigorous numerical approximation of escape rates. Nonlinearity, 19 (11), pp.2529-2542.

Publisher

© IOP and London Mathematical Society

Version

AM (Accepted Manuscript)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Publication date

2006

ISSN

0951-7715

eISSN

1361-6544

Language

en

Exports

Logo branding

Keywords

Exports